MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; LARGE SUTURE CUT NEEDLE DRIVER

INTUITIVE SURGICAL, INC ENDOWRIST; LARGE SUTURE CUT NEEDLE DRIVER
Model Number 471296-10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did not receive a da vinci product to perform failure analysis.The missing patient information in sections a and b was either unknown, unavailable, not provided, or not applicable.The expiration date for section d4 is not applicable.Field d6 is blank because the product is not implantable.Information for the blank fields in section e1 is not available.Field e4 is blank because it is unknown if the initial reporter submitted a report to the fda.Fields g5 and g7 are not applicable.Field h10 is blank as there are no related report numbers.
 
Event or Problem Description
It was reported that during a da vinci-assisted urological procedure, the needle was lost in the trocar when the large suturecut needle driver instrument was being removed.The needle was not found after an exploratory laparoscopy was performed.No additional ports were placed in order to perform the exploratory laparoscopy.The procedure was completed with a 90-minute delay.

Brand Name
ENDOWRIST
Common Device Name
LARGE SUTURE CUT NEEDLE DRIVER
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key25176223
Report Number2955842-2026-25031
Device Sequence Number13380454
Product Code NAY
UDI-Device Identifier00886874121504
UDI-Public(01)00886874121504(11)250814(10)K10250814
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K214095
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number471296-10
Device Catalogue Number471296
Device Lot NumberK10250814 0494
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown